U.S. doctors online nowAsk doctors free
Cleveland, OH
A 20-year-old female asked:

Earlier today i used monistat 1 (tioconazole) ovule to treat a yeast infection, i have light pink pasty discharge now. is this normal?

2 doctor answers2 doctors weighed in
Dr. Yash Khanna
Family Medicine 58 years experience
Yes it is: It is normal as the monistst dissolves and there may be some mild trauma to the vaginal wall
Dr. Chukwuma M. Okoroji
Obstetrics and Gynecology 10 years experience
Yeast infection.: It takes awhile for yeast infection to clear after treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 26, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.